# SDR AALA202407244095

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 67,004 hours, 28,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zeat 13c
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT UNDER SEAT 13C HANGING DOWN IN ISLE. SECURED LIGHT CASE TOGETHER AT ROW 13 PER STANDARD PRACTICES.
